The anti-CD20 peripheral B-cell depleting monoclonal antibody, rituximab, has been shown to be a safe and effective treatment for refractory pemphigus vulgaris (PV), a potentially fatal autoimmune blistering disease. We report a patient who developed skin nodules and arthralgias following successful treatment of refractory PV with rituximab. Clinical, serological and histological findings were consistent with a diagnosis of sarcoidosis. The nodules promptly responded to treatment with corticosteroids, and resolved without recurrence when the medication was tapered several months later. The temporal onset of sarcoidosis following treatment with rituximab and the eventual resolution, coupled with the remarkable similarities between the B-cell immunological environment expected in our patient during the post-rituximab period and the immunological environment described in patients with idiopathic sarcoidosis, strongly implicates exposure to rituximab as the trigger for sarcoidosis development in our patient. We propose that rituximab-induced sarcoidal granulomas may be a rare adverse effect of treatment with this medication, providing further support for an important role of B cells in the pathogenesis of sarcoidosis. With better understanding of the circumstances surrounding sarcoidosis development following rituximab administration, this medication could potentially be used to induce sarcoidosis in animal research models to study the immunopathogenesis of this disease.